Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Woke up with diarrhea, body pain continued. Had night sweats after advil. Normal symptoms?

Yesterday I woke up with dearrhea, then right before lunch time I had a bad body ache with a major headache , no fever tho. Wen t home and slept for about an hour then drank some tea and took advil . I woke up with night sweats and more dearrhea. But as of right now I feel ok, are these symptomes normal? What is my body going thru?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM.

Your symptom of Diarrhea could be due to infection. Unhygienic food and water can transmit infection causing gut infections leading to diarrhoea. In case of diarrhea you need to take adequate liquids to drink to compenaste losses. Advil (Ibuprofen) is a pain killer it may decrease your body pains but not much helpful for diarrhea. Hence advised take anti diarrheal medication in consultation with a Physician.
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor